CBS Unveils New Fall Schedule, ‘Two and a Half Men’ Loses Its Timeslot

by | May 16, 2012 at 8:15 AM | Fall TV Preview 2012, TV News

Jon Cryer and Ashton Kutcher in "Two and a Half Men" (Photo: CBS)

CBS was the last major network to announce its new primetime schedule and while their pilot pick-ups are conservative (just four new series are coming to the network next fall), they did make one surprising scheduling move.

Two and a Half Men,” which has been the anchor of the network’s Monday night sitcom lineup, will move to Thursday nights this fall, airing behind “The Big Bang Theory” at 8:30 p.m.

This season’s new No. 1 comedy “2 Broke Girls” inherits “Men’s” timeslot at 9/8c, while the new sitcom “Partners” starring David Krumholtz (“Numbers”) and Michael Urie (“Ugly Betty”)takes over the Monday at 8:30 p.m. opening.

Other notable changes include “CSI: New York” moving to Fridays at 8/8c and “The Mentalist” taking over the Sundays at 10/9c hour.

Here’s the CBS 2012-2013 Primetime Schedule (all times Eastern), per the CBS release:

MONDAY
8:00-8:30 PM “HOW I MET YOUR MOTHER”
8:30-9:00 PM “PARTNERS” (new)
9:00-9:30 PM “2 BROKE GIRLS”
9:30-10:00 PM “MIKE & MOLLY”
10:00-11:00 PM “HAWAII FIVE-0″

TUESDAY
8:00-9:00 PM “NCIS”
9:00-10:00 PM “NCIS: LOS ANGELES”
10:00-11:00 PM “VEGAS” (new)

WEDNESDAY
8:00-9:00 PM “SURVIVOR”
9:00-10:00 PM “CRIMINAL MINDS”
10:00-11:00 PM “CSI: CRIME SCENE INVESTIGATION”

THURSDAY
8:00-8:30 PM “THE BIG BANG THEORY”
8:30-9:00 PM “TWO AND A HALF MEN”
9:00-10:00 PM “PERSON OF INTEREST”
10:00-11:00 PM “ELEMENTARY” (new)

FRIDAY
8:00-9:00 PM “CSI: NY”
9:00-10:00 PM “MADE IN JERSEY” (new)
10:00-11:00 PM “BLUE BLOODS”

SATURDAY
8:00-9:00 PM “CRIMETIME SATURDAY”
9:00-10:00 PM “CRIMETIME SATURDAY”
10:00-11:00 PM “48 HOURS MYSTERY”

SUNDAY
7:00-8:00 PM “60 MINUTES”
8:00-9:00 PM “THE AMAZING RACE”
9:00-10:00 PM “THE GOOD WIFE”
10:00-11:00 PM “THE MENTALIST”

More on These Topics: